# SDR CA130311018

- Difficulty date: March 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 6,263 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 8011 · Engine Starter
- Part: Relay
- Part number: SAZ4201BR
- Condition: Failed
- Location: Starter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE STARTING THE ACFT THE STUDENT RELEASED THE IGNITION KEY.  THE PROPELLER CONTINUED TO ROTATE AFTER THE KEY WAS RELEASED.  THE PROP STOPPED ONCE THE MASTER SWITCH WAS SHUTOFF.  MAINTENANCE REPLACED THE STARTER RELAY WITH A SERVCEABLE RELAY AND TESTED THE ACFT WITH NO FURTHER FAULTS FOUND.  THE TOTAL TIME OF THE RELAY IS UNKNOWN BUT AS IT IS NOT A LIFED ITEM IT IS POSSIBLE THE RELAY HAS 6314 HOURS TT, THE SAME AS THE ACFT.
